Integration of boundary layer equations with the aid of successive approximations
Doklady Akademii Nauk, Tome 190 (1970) no. 1, pp. 61-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_1_a15,
author = {E. A. Kovach and G. A. Tirskii},
title = {Integration of boundary layer equations with the aid of successive approximations},
journal = {Doklady Akademii Nauk},
pages = {61--64},
year = {1970},
volume = {190},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_1_a15/}
}
E. A. Kovach; G. A. Tirskii. Integration of boundary layer equations with the aid of successive approximations. Doklady Akademii Nauk, Tome 190 (1970) no. 1, pp. 61-64. http://geodesic.mathdoc.fr/item/DAN_1970_190_1_a15/